Rocky Mountain Journal of Mathematics

On lifting of idempotents in topological algebras

Rodia I. Hadjigeorgiou

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 41, Number 4 (2011), 1221-1239.

First available in Project Euclid: 12 August 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46H05: General theory of topological algebras 46H20: Structure, classification of topological algebras 46H10: Ideals and subalgebras
Secondary: 46H99: None of the above, but in this section 54E35: Metric spaces, metrizability 54E40: Special maps on metric spaces 54E50: Complete metric spaces 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Topological algebra metrizable topological algebra quasi-plane algebra algebraically spectral algebra topologically spectral topological algebra quasi-inverse closed topological algebra Mallios topological algebra $Q$ algebra advertibly complete algebra t-acceptable topological algebra spectrum Gel'fand map Gel'fand transform algebra contraction map fixed point quasisquare root


Hadjigeorgiou, Rodia I. On lifting of idempotents in topological algebras. Rocky Mountain J. Math. 41 (2011), no. 4, 1221--1239. doi:10.1216/RMJ-2011-41-4-1221.

Export citation